The Annals of Mathematical Statistics

Abstracts of Papers

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 687-708.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698433

Digital Object Identifier
doi:10.1214/aoms/1177698433

JSTOR
links.jstor.org

Citation

Abstracts of Papers. Ann. Math. Statist. 39 (1968), no. 2, 687--708. doi:10.1214/aoms/1177698433. https://projecteuclid.org/euclid.aoms/1177698433


Export citation